# SDR DL72S953544

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON F-1 LETTER CHECK - FRONT SPAR STIFFENERS CRACKED AT NR 4 LEADING EDGE SLAT, INBOARD TRACK ROLLER BOX.  REPAIRED PER M/M 57-20-21.
